MAUDE Adverse Event Report: Respironics, Inc. Respironics; Ventilator, Continuous, Minimal Ventilatory Support, Facility Use

Respironics, Inc. Respironics; Ventilator, Continuous, Minimal Ventilatory Support, Facility Use
Model Number V60 V60Plus Ventilator
Medical Device Problem Code Inadequate User Interface (2958)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/15/2026
Type of Reportable Event Malfunction
Event or Problem Description
Philips received a complaint by a biomedical engineer (bme) on the v60 indicating a device malfunction as touchscreen calibration failed.There was no patient involvement at the time the issue was discovered as the issue occurred during preventive maintenance (pm).No patient or user harm was reported.Based on the case information provided, the device did not meet product specifications.The alleged malfunction impacted the user¿s ability to use the device properly.A biomedical engineer (bme) discovered that touchscreen calibration failed during preventive maintenance (pm) and found that the replacement touchscreen needed to be ordered.Upon receiving the replacement touchscreen, the bme replaced the defective touchscreen and performed the extended self-test (est), after which the issue was resolved.The touchscreen replacement indicates that the cause of the malfunction was ultimately due to a faulty touchscreen replacement that needed to be replaced for repair.The device passed the required performance verification tests per philips standard and was returned to service.No other malfunction was found.The investigation concludes that no further action is required at this time.If additional information is received, the complaint file will be reopened.

Brand Name
Respironics
Common Device Name
Ventilator, Continuous, Minimal Ventilatory Support, Facility Use
Manufacturer (Section D)
Respironics, Inc.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
Respironics, Inc.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 15668
+1(724)733-0200
MDR Report Key50884067
Report Number2518422-2026-115468
Device Sequence Number9939820
Product Code MNT
UDI-Device Identifier00884838020054
UDI-Public(01)00884838020054
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K102985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberV60 V60Plus Ventilator
Device Catalogue Number1053617
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2026
Initial Report FDA Received Date09/24/2026
Date Device Manufactured01/09/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown